# SDR RAIA201042100001

- Difficulty date: April 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 27,742 hours, 25,526 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING LANDING APPROACH, A LANDING GEAR DISAGREE MESSAGE APPEARED ON THE EICAS AND THAT THE FREE FALL LEVER WAS USED TO EXTEND THE LANDING GEAR.  MAINTENANCE ADJUSTED THE NLG PROXIMITY SWITCH BRACKET FOR THE DOWNLOCK AND PERFORMED SEVERAL OPERATIONAL CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS NOTED.
